Alert archive / Indiana / Freeze Warnings in 2020
Freeze Warning 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 17, 2020, 2:59 AM EDT for 39 counties in Indiana. It took effect at Apr 18, 2020, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2020, 2:59 AM EDT (06:59 UTC)
- In effect from
- Apr 18, 2020, 12:00 AM EDT
- Expired
- Apr 18, 2020, 10:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718 WWUS73 KIND 170659 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 259 AM EDT Fri Apr 17 2020 ...Temperatures Below Freezing Expected early Saturday morning... INZ021-028>031-035>049-051>057-060>065-067>072-171500- /O.NEW.KIND.FZ.W.0005.200418T0400Z-200418T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 259 AM EDT Fri Apr 17 2020 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY... The National Weather Service in Indianapolis has issued a Freeze Warning, which is in effect from midnight tonight to 10 AM EDT Saturday. * TEMPERATURE...Temperatures below freezing are expected. * IMPACTS...Plants that are sensitive to temperatures below freezing may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. $$ Puma
5 follow-up statements
983 WWUS73 KIND 171321 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 921 AM EDT Fri Apr 17 2020 INZ021-028>031-035>049-051>057-060>065-067>072-172130- /O.CON.KIND.FZ.W.0005.200418T0400Z-200418T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 921 AM EDT Fri Apr 17 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From midnight tonight to 10 AM EDT Saturday. * TEMPERATURE...Temperatures below freezing are expected. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
514 WWUS73 KIND 171857 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 257 PM EDT Fri Apr 17 2020 INZ021-028>031-035>049-051>057-060>065-067>072-180400- /O.CON.KIND.FZ.W.0005.200418T0400Z-200418T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 257 PM EDT Fri Apr 17 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From midnight tonight to 10 AM EDT Saturday. * TEMPERATURE...Temperatures below freezing are expected. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
990 WWUS73 KIND 180133 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 933 PM EDT Fri Apr 17 2020 INZ021-028>031-035>049-051>057-060>065-067>072-180945- /O.CON.KIND.FZ.W.0005.200418T0400Z-200418T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 933 PM EDT Fri Apr 17 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures in the upper 20s and lower 30s expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until 10 AM EDT Saturday. * TEMPERATURE...Temperatures below freezing are expected. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
585 WWUS73 KIND 180707 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 307 AM EDT Sat Apr 18 2020 ...Temperatures below freezing this morning... INZ021-028>031-035>049-051>057-060>065-067>072-181400- /O.CON.KIND.FZ.W.0005.000000T0000Z-200418T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 307 AM EDT Sat Apr 18 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures in the upper 20s and lower 30s expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until 10 AM EDT Saturday. * TEMPERATURE...Temperatures below freezing are expected. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ Puma
620 WWUS73 KIND 181340 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 940 AM EDT Sat Apr 18 2020 INZ021-028>031-035>049-051>057-060>065-067>072-181445- /O.EXP.KIND.FZ.W.0005.000000T0000Z-200418T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 940 AM EDT Sat Apr 18 2020 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures have risen to above freezing. As a result, the Freeze Warning will be allowed to expire on schedule. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 17, 2:09 AM EDT, 50 minutes earlier.
Area forecast discussion, Apr 17, 2:09 AM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 209 AM EDT Fri Apr 17 2020 .UPDATE... The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below. && .SYNOPSIS... Issued at 209 AM EDT Fri Apr 17 2020 Low pressure in place across Illinois will push across Indiana today resulting in periods of showers today. High pressure in place. High pressure will then build across Indiana from the Central plains in the wake of the front tonight...bringing dry and cool weather for the through Saturday. Rain chances will return on Sunday as an upper level weather system pushes across the Ohio Valley. Dry weather will then return on for the start of the next work week. Another frontal system may bring rain and cooler tempertures for the middle of next week. && .NEAR TERM /Today/... Issued at 209 AM EDT Fri Apr 17 2020 Surface analysis early this morning shows low pressure in place across SE Kansas...with a warm front extending eastward across MO and into Southern Illinois. Radar shows precipitation shield on the north side of the warm front across Central Illinois and pushing into central Indiana. GOES16 shows a stream of clouds associated with the low over the plains pushing across Indiana. Aloft an upper trough over the northern plains was sagging southward...ejecting dynamics and upper support across the Ohio Valley. Models today continue to push the upper trough southeast toward the Ohio Valley as the surface low is suggested to push across Central Indiana through the day. Forecast soundings show a saturated column today as do the Time heights with ample forcing in place. Pwats today suggest values near 0.87 inches...implying plenty of moisture. Thus will trend toward 100 pops today as precip is expected with this favorable set-up. Will trend highs at or below the NBM given the expected clouds and precip. && .SHORT TERM /Tonight through Sunday Night/... Issued at 209 AM EDT Fri Apr 17 2020 The GFS and NAM Suggest the upper trough and associated forcing exit the area this evening as best lift appears lost by 00Z. The cold front associated with the passing low looks to reach Kentucky by 00Z Sat...as HIgh pressure over the Central plains begins to build across Indiana in its wake. Forecast soundings begin to show drying within the column...Suggesting clearing skies and dry conditions. Once again with favorable radiational cooling and light winds in play...a freeze warning may be needed again. Dry weather is expected on Saturday and Saturday night as the surface high is quickly expected to push across KY/TN and reach the Carolinas. Meanwhile aloft...little in the way of upper support is expected. Forecast soundings and time heights continue to show a dry column. Thus will trend toward a dry forecast Saturday and Saturday night...trending highs near the NBM and lows at or above the NBM given the arrival of southerly winds on the backside of the departing high. Another weak frontal boundary is suggested to drop out of the northern plains on Sunday. Aloft a short wave is also poised to push out of the central Plains into the Ohio Valley. Forecast soundings show good saturation by Sunday afternoon again...with Pwats near 0.78 inches. Thus will again include some pops in the afternoon and into the evening as these forcing dynamics pass. Dry weather should return overnight on Sunday night as high pressure once again builds across the area and the upper support departs to the east. && .LONG TERM /Sunday night through Thursday/... Issued at 230 PM EDT Thu Apr 16 2020 An upper system will approach the area during the middle and latter parts of next week. With the deterministic models struggling on timing of this system, prefer an ensemble approach with little changes to the National Blend output warranted. This translates to dry weather Sunday night through Tuesday with gradually increasing PoPs starting late Tuesday night. Southerly low level flow supports a return to normal temperatures by next Tuesday. && .AVIATION /Discussion for 170600Z TAF Issuance/... Issued at 1129 PM EDT Thu Apr 16 2020 Restrictions possible overnight at KLAF and across all of central Indiana on Friday. Precipitation will continue to overspread northern portions of forecast area overnight as a warm front lifts into north central Indiana. While a few light showers may impact KHUF and KIND overnight...the primary focus will be at KLAF as a band of more moderate precipitation aligns near the boundary. Expect snow to begin mixing in with the rain with CAMs hinting at a band of snow developing over north central Indiana near or just north of KLAF for 4-6 hours through daybreak. Expect snow as the primary precip type at KLAF through the predawn hours. Could see visibilities drop to 2- 3SM and possibly lower briefly depending on exactly where the heaviest snow band sets up. Winds will largely remain E/SE for much of the night. Low pressure will move across Missouri overnight then track across the region on Friday. Low level thermals will rise with rain becoming the primary precip type at KLAF by mid morning Friday. More widespread rain will impact the other terminals on Friday with IFR and lower conditions developing across central Indiana. Gusty winds will be possible at times with the approach and passage of the low Friday afternoon. Rain will end by early evening as the low moves away to the east but low clouds will linger into the overnight before diminishing late. Winds will shift to northwest Friday night. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM...MK AVIATION...Ryan
Hazardous weather outlook, Apr 16, 4:55 PM EDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 455 PM EDT Thu Apr 16 2020 INZ021-028-029-031-040>042-171000- Carroll-Warren-Tippecanoe-Howard-Madison-Delaware-Randolph- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Kokomo, Anderson, Muncie, and Winchester 455 PM EDT Thu Apr 16 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: There is a chance for light accumulating snow tonight. Hazards: Rain will develop this evening...gradually mixing with and potentially changing over to snow overnight. Snow could reduce visibilities and cause slick spots on roadways. Accumulating snow is possible over extreme northern portions of central Indiana late tonight...especially across Carroll and northern Howard Counties. Timing: Snow developing overnight. Discussion: A low pressure system arriving tonight will bring chances for light snow accumulations up to an inch or slightly higher across far northern parts of central Indiana. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: Below freezing temperatures are possible again Friday night. Snow may briefly continue Friday morning before transitioning back to rain. Discussion: After a frontal system passage on Friday cold air will return to central Indiana for Friday night. Temperatures will finally warm closer to normal levels for mid April this weekend into next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall totals late tonight into Friday morning. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ044>047-051>057-060>065-067>072-171000- Parke-Putnam-Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 455 PM EDT Thu Apr 16 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Rain will develop this evening into the overnight. A few snowflakes may briefly mix in near and north of Interstate 70 late tonight. Discussion: A low pressure system arriving tonight will bring rain to the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: Below freezing temperatures are possible again Friday night. Discussion: After a frontal system passage on Friday cold air will return to central Indiana for Friday night. Temperatures will finally warm closer to normal levels for mid April this weekend into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ030-035>039-043-048-049-171000- Clinton-Fountain-Montgomery-Boone-Tipton-Hamilton-Vermillion-Hancock- Henry- Including the cities of Frankfort, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Greenfield, Cumberland, and New Castle 455 PM EDT Thu Apr 16 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Rain will develop this evening...gradually mixing with snow overnight. Hazards: A wintry mix could cause a few slick spots on roadways. Timing: Rain will mix with snow after midnight. Discussion: A low pressure system arriving tonight will bring chances for a mix of rain and snow to central Indiana. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: Below freezing temperatures are possible again Friday night. Discussion: After a frontal system passage on Friday cold air will return to central Indiana for Friday night. Temperatures will finally warm closer to normal levels for mid April this weekend into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
Nearby
Freeze Warnings in Indiana, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.